Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 247, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 24, 2013, 4:02 AM EST for Washington County, Wilkinson County, Georgia. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2013, 4:02 AM EST (09:02 UTC)
- Expired
- Dec 25, 2013, 11:25 AM EST
- In force
- 31 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
864
WGUS42 KFFC 240902
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 AM EST TUE DEC 24 2013
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC303-319-242302-
/O.NEW.KFFC.FL.W.0247.131224T0902Z-000000T0000Z/
/OCOG1.1.ER.131224T0837Z.131224T0845Z.000000T0000Z.NR/
402 AM EST TUE DEC 24 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 3 AM TUESDAY THE STAGE WAS 17.5 FEET...AND RISING.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STATE THIS MORNING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
TOP OF THE BOAT RAMP.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 27 2010.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$4 follow-up statements
099
WGUS82 KFFC 242223
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EST TUE DEC 24 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND
WHITFIELD COUNTIES
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI
COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY
FLINT RIVER NEAR GRIFFIN HWY. 16 AFFECTING FAYETTE AND SPALDING
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES
COUNTIES
GAC313-251222-
/O.CON.KFFC.FL.W.0215.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131222T2025Z.131224T1530Z.000000T0000Z.UU/
522 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 4PM TUESDAY THE STAGE WAS 18.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 16.0 FEET.
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-251222-
/O.EXT.KFFC.FL.W.0231.000000T0000Z-131225T2125Z/
/TLNG1.2.ER.131223T2045Z.131224T1700Z.131225T1525Z.NO/
522 PM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE CONASAUGA RIVER NEAR TILTON.
* FROM LATE THIS AFTERNOON UNTIL WEDNESDAY AFTERNOON.
* AT 4PM TUESDAY THE STAGE WAS 17.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO CONTINUE TO RISE TO NEAR 18.8 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC115-251222-
/O.CON.KFFC.FL.W.0248.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.131224T0508Z.131224T1200Z.000000T0000Z.UU/
522 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE.
* AT 7AM TUESDAY THE STAGE WAS 571.6 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 570.0 FEET.
* AT 572.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES
THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC117-121-250449-
/O.EXT.KFFC.FL.W.0212.000000T0000Z-131225T0449Z/
/APHG1.1.ER.131222T1825Z.131223T2130Z.131224T2249Z.NO/
522 PM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL THIS EVENING.
* AT 4PM TUESDAY THE STAGE WAS 7.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
EVENING.
* AT 7.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC113-255-251222-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.131223T1740Z.131224T0600Z.000000T0000Z.NO/
522 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE FLINT RIVER NEAR GRIFFIN HWY. 16.
* UNTIL FURTHER NOTICE.
* AT 4PM TUESDAY THE STAGE WAS 12.5 FEET...AND
STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 12.0 FEET.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE
GAGE ON GEORGIA HIGHWAY 16 OR NEWNAN ROAD.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC021-153-169-207-289-251222-
/O.EXT.KFFC.FL.W.0235.000000T0000Z-131226T1330Z/
/MACG1.1.ER.131223T1954Z.131224T2030Z.131226T0730Z.NO/
522 PM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL THURSDAY MORNING.
* AT 4PM TUESDAY THE STAGE WAS 22.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
THURSDAY MORNING.
* AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-251222-
/O.EXT.KFFC.FL.W.0245.131227T1434Z-000000T0000Z/
/HAWG1.1.ER.131227T1434Z.131228T1800Z.000000T0000Z.NO/
522 PM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR HAWKINSVILLE.
* FROM LATE FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 4PM TUESDAY THE STAGE WAS 5.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 22.6 FEET BY SATURDAY EARLY AFTERNOON.
* AT 23.0 FEET...MINOR FLOODING CONTINUES OF ROADS ON THE SOUTHSIDE
OF HAWKINSVILLE ALONG GOOSENECK LANE. WITH THE FLOODING OF
GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
THE WATER WILL BE FROM 1 TO 3 FEET DEEP OVER THE ROAD.
&&
LAT...LON MISSING
$$
GAC059-133-219-251222-
/O.EXT.KFFC.FL.W.0229.000000T0000Z-131226T0852Z/
/PNFG1.1.ER.131223T1425Z.131225T0600Z.131226T0252Z.NO/
522 PM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 4PM TUESDAY THE STAGE WAS 14.8 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE
EVENING.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-251221-
/O.CON.KFFC.FL.W.0247.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.131224T0837Z.131224T2130Z.000000T0000Z.NR/
522 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 4PM TUESDAY THE STAGE WAS 19.0 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET.
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO
SURROUND THE ELEVATED USGS GAGE HOUSE.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC265-317-251221-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.131223T2315Z.131224T0845Z.000000T0000Z.NO/
522 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE.
* AT 4PM TUESDAY THE STAGE WAS 20.9 FEET...AND
FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 19.0 FEET.
* AT 21.0 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE AT LUNDBERG
ROAD.
&&
LAT...LON MISSING
$$292
WGUS82 KFFC 250313
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EST TUE DEC 24 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI
COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY
FLINT RIVER NEAR GRIFFIN HWY. 16 AFFECTING FAYETTE AND SPALDING
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES
COUNTIES
GAC313-251713-
/O.CON.KFFC.FL.W.0215.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131222T2025Z.131224T1530Z.000000T0000Z.UU/
1013 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 9PM TUESDAY THE STAGE WAS 17.8 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 16.0 FEET.
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-251712-
/O.CON.KFFC.FL.W.0248.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.131224T0508Z.131224T1200Z.000000T0000Z.UU/
1013 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE.
* AT 7AM TUESDAY THE STAGE WAS 571.6 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 570.0 FEET.
* AT 572.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES
THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC113-255-251712-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.131223T1740Z.131224T2330Z.000000T0000Z.NO/
1013 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE FLINT RIVER NEAR GRIFFIN HWY. 16.
* UNTIL FURTHER NOTICE.
* AT 8PM TUESDAY THE STAGE WAS 12.5 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 12.0 FEET.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE
GAGE ON GEORGIA HIGHWAY 16 OR NEWNAN ROAD.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC021-153-169-207-289-251712-
/O.EXT.KFFC.FL.W.0235.000000T0000Z-131226T1434Z/
/MACG1.1.ER.131223T1954Z.131224T2030Z.131226T0834Z.NO/
1013 PM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL THURSDAY MORNING.
* AT 9PM TUESDAY THE STAGE WAS 22.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY
MORNING.
* AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-251712-
/O.EXT.KFFC.FL.W.0245.131227T1446Z-000000T0000Z/
/HAWG1.1.ER.131227T1446Z.131228T1200Z.000000T0000Z.NO/
1013 PM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR HAWKINSVILLE.
* FROM LATE FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 8PM TUESDAY THE STAGE WAS 5.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 22.4 FEET BY SATURDAY MORNING.
* AT 23.0 FEET...MINOR FLOODING CONTINUES OF ROADS ON THE SOUTHSIDE
OF HAWKINSVILLE ALONG GOOSENECK LANE. WITH THE FLOODING OF
GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
THE WATER WILL BE FROM 1 TO 3 FEET DEEP OVER THE ROAD.
&&
LAT...LON MISSING
$$
GAC059-133-219-251712-
/O.EXT.KFFC.FL.W.0229.000000T0000Z-131226T0824Z/
/PNFG1.1.ER.131223T1425Z.131225T1200Z.131226T0224Z.NO/
1013 PM EST TUE DEC 24 2013
...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 9PM TUESDAY THE STAGE WAS 14.8 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY TOMORROW
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE
EVENING.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-251712-
/O.CON.KFFC.FL.W.0247.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.131224T0837Z.131224T2130Z.000000T0000Z.NR/
1013 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 9PM TUESDAY THE STAGE WAS 18.7 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET.
* AT 19.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO
SURROUND THE ELEVATED USGS GAGE HOUSE.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC265-317-251712-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.131223T2315Z.131224T0845Z.000000T0000Z.NO/
1013 PM EST TUE DEC 24 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE.
* AT 9PM TUESDAY THE STAGE WAS 20.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 19.0 FEET.
* AT 21.0 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE AT LUNDBERG
ROAD.
&&
LAT...LON MISSING
$$677
WGUS82 KFFC 251017
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 AM EST WED DEC 25 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY
FLINT RIVER NEAR GRIFFIN HWY. 16 AFFECTING FAYETTE AND SPALDING
COUNTIES
OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
MONROE AND TWIGGS COUNTIES
OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI
COUNTIES
OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
GAC313-260017-
/O.CON.KFFC.FL.W.0215.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131222T2025Z.131224T1530Z.000000T0000Z.UU/
517 AM EST WED DEC 25 2013
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 4AM WEDNESDAY THE STAGE WAS 15.4 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS
AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD
BRIDGE.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-260017-
/O.CON.KFFC.FL.W.0248.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.131224T0508Z.131224T1200Z.000000T0000Z.UU/
517 AM EST WED DEC 25 2013
THE FLOOD WARNING CONTINUES FOR
THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE.
* AT 7AM TUESDAY THE STAGE WAS 571.6 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND IS FORECAST.
* FLOOD STAGE IS 570 FEET.
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND
DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES
THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC113-255-260017-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.131223T1740Z.131224T2330Z.000000T0000Z.NO/
517 AM EST WED DEC 25 2013
THE FLOOD WARNING CONTINUES FOR
THE FLINT RIVER NEAR GRIFFIN HWY. 16.
* UNTIL FURTHER NOTICE.
* AT 4AM WEDNESDAY THE STAGE WAS 12.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...FIELDS AND PASTURE UPSTREAM AND DOWNSTREAM FROM THE
GAGE ON GEORGIA HIGHWAY 16 OR NEWNAN ROAD.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC021-153-169-207-289-260016-
/O.CON.KFFC.FL.W.0235.000000T0000Z-131226T1434Z/
/MACG1.1.ER.131223T1954Z.131224T2030Z.131226T0834Z.NO/
517 AM EST WED DEC 25 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR MACON.
* UNTIL THURSDAY MORNING.
* AT 4AM WEDNESDAY THE STAGE WAS 21.3 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* AT 21 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET
BRIDGE. AGRICULTURAL FLOODING INCREASES NORTH AND SOUTH OF MACON.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-260016-
/O.CON.KFFC.FL.W.0245.131227T1446Z-000000T0000Z/
/HAWG1.1.ER.131227T1446Z.131228T1200Z.000000T0000Z.NO/
517 AM EST WED DEC 25 2013
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR HAWKINSVILLE.
* FROM LATE FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 4AM WEDNESDAY THE STAGE WAS 6.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 22.4 FEET BY SATURDAY MORNING.
* AT 23 FEET...MINOR FLOODING CONTINUES OF ROADS ON THE SOUTHSIDE
OF HAWKINSVILLE ALONG GOOSENECK LANE. WITH THE FLOODING OF
GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
THE WATER WILL BE FROM 1 TO 3 FEET DEEP OVER THE ROAD.
&&
LAT...LON MISSING
$$
GAC059-133-219-260016-
/O.CON.KFFC.FL.W.0229.000000T0000Z-131226T0824Z/
/PNFG1.1.ER.131223T1425Z.131225T1200Z.131226T0224Z.NO/
517 AM EST WED DEC 25 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR PENFIELD.
* UNTIL LATE TONIGHT.
* AT 5AM WEDNESDAY THE STAGE WAS 14.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15
BRIDGE.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-260016-
/O.CON.KFFC.FL.W.0247.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.131224T0837Z.131224T2130Z.000000T0000Z.NR/
517 AM EST WED DEC 25 2013
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE.
* AT 4AM WEDNESDAY THE STAGE WAS 18.2 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE
OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
TOP OF THE BOAT RAMP.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC265-317-251047-
/O.CAN.KFFC.FL.W.0244.000000T0000Z-131225T1017Z/
/WTNG1.1.ER.131223T2315Z.131224T0845Z.131225T0810Z.NO/
517 AM EST WED DEC 25 2013
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE RIVER NEAR WASHINGTON.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL WEDNESDAY EVENING.
* AT 4AM WEDNESDAY THE STAGE WAS 18.8 FEET...AND FALLING.
* FLOOD STAGE IS 19 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
* AT 19 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS IN THE
WOODLANDS AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
THE GAGE AT LUNDBERG ROAD.
&&
LAT...LON MISSING
$$585
WGUS82 KFFC 251625
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EST WED DEC 25 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
FLINT RIVER NEAR GRIFFIN HWY. 16 AFFECTING FAYETTE AND SPALDING
COUNTIES
OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND
WILKINSON COUNTIES
GAC303-319-251655-
/O.CAN.KFFC.FL.W.0247.000000T0000Z-131225T1625Z/
/OCOG1.1.ER.131224T0837Z.131224T2130Z.131225T1400Z.NR/
1125 AM EST WED DEC 25 2013
THE FLOOD WARNING IS CANCELLED FOR
THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* AT 11 AM WEDNESDAY THE STAGE WAS 17.9 FEET...AND FALLING.
* FLOOD STAGE IS 18 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC113-255-251655-
/O.CAN.KFFC.FL.W.0240.000000T0000Z-131225T1625Z/
/GRFG1.1.ER.131223T1740Z.131224T2330Z.131225T1215Z.NO/
1125 AM EST WED DEC 25 2013
THE FLOOD WARNING IS CANCELLED FOR
THE FLINT RIVER NEAR GRIFFIN HWY. 16.
* AT 10 AM WEDNESDAY THE STAGE WAS 11.7 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 24, 3:38 AM EST, 24 minutes earlier.
Area forecast discussion, Dec 24, 3:38 AM EST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 338 AM EST TUE DEC 24 2013 .SHORT TERM /TODAY THROUGH WEDNESDAY/... LIGHT SHOWERS THAT WERE ACROSS THE FAR SE PART OF THE CWA HAVE PUSHED OUT OF THE AREA. THE SFC FRONT HAS ALSO MOVED THROUGH...HOWEVER THE UPPER LEVEL TROUGH AXIS WILL NOT SHIFT EAST OF THE STATE UNTIL NOONTIME. LOWER CLOUDS HAVE QUICKLY BEEN DISSIPATING ACROSS THE AREA...WITH EVEN THE HIGHER CLOUDS DIMINISHING. SOME OF THE BUFR DATA DOES HINT AT THE POTENTIAL FOR STRATOCU THIS AFTERNOON SO WILL CONTINUE TO MONITOR THAT. THE HIGH CENTERED ACROSS THE MIDWEST THIS MORNING WILL BUILD INTO THE STATE AS IT SLIDES INTO THE OHIO VALLEY TODAY AND THE CWA WILL REMAIN DRY THROUGH THE SHORT TERM. BIG STORY IS THE WIND AND COOLER TEMPERATURES. WITH THE TIGHT PRESSURE GRADIENT AT THE SFC...HAVE ALREADY SEEN WINDS SPEEDS INCREASING. ALTHOUGH IT WILL BE WINDY TODAY...WIND ADVISORY CRITERIA IS BORDERLINE. TECHNICALLY ATL MET THE CRITERIA ALREADY THIS MORNING...BUT CONSIDER THAT ISOLATED AND WOULD WANT TO EXPECT MORE SITES TO ALSO REACH IT BEFORE ISSUING AN ADVISORY. WITH THE GRADIENT FORECAST TO WEAKEN SLIGHTLY INTO THE AFTERNOON AND THE FORECAST KEEPING WINDS JUST BELOW ADVISORY CRITERIA...HAVE NOT ISSUED A WIND ADVISORY. WILL CONTINUE TO WATCH CLOSELY AND MAY NEED TO ISSUE THOUGH IF WINDS TREND HIGHER THAN EXPECTED. REGARDLESS THOUGH OF NOT ISSUING AN ADVISORY...WITH THE RECENT WET SOILS COMBINED WITH THE WINDY CONDITIONS...COULD STILL SEE A FEW TREES ACROSS THE CWA FALL DOWN. WITH THE GUSTY WINDS AND COOLER MAX TEMPS TODAY...IT WILL FEEL COLD. WIND CHILLS WILL EVEN BE IN THE HIGHER TEENS THIS MORNING ACROSS PARTS OF NORTH GEORGIA. ALTHOUGH PARTS OF NORTH GEORGIA WILL SEE HIGH TEMPERATURES CLIMB INTO THE LOWER 40S TODAY...WIND CHILL VALUES GENERALLY STAY IN THE 30S WITH SOME 20S IN THE MOUNTAINS. CENTRAL GEORGIA THOUGH WILL WARM A LITTLE MORE WITH HIGHS IN THE 40S AND 50S THIS AFTERNOON. WIND CHILL VALUES THERE ARENT EXPECTED TO BE SIGNIFICANTLY COOLER. 11 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... DRY CONDITIONS WILL CONTINUE THROUGH THE LONG TERM. TOWARD THE END OF THE LONG TERM THE LONG WAVE TROUGH TRIES TO RE-ESTABLISH ITSELF AND DRIVES A COLD FRONT INTO THE SOUTHEAST. THE GFS IS LACKING MOISTURE WITH THIS SYSTEM PRODUCING AN INCREASE IN CLOUDINESS BUT NOTHING MORE WHILE THE ECMWF BRINGS MOISTURE INTO THE CWA BY MONDAY. AT THIS TIME WILL KEEP A DRY FORECAST UNTIL SOME CONSISTENCY DEVELOPS IN THE MODELS AT THE BEGINNING OF NEXT WEEK. 17 && .AVIATION... 06Z UPDATE... HAVE FINALLY STARTED TO LOSE THE LOW CLOUDS AT THE NORTHERN SITES...BUT WILL CONTINUE TO HOLD ONTO THEM ACROSS THE SOUTHERN SITES...MCN AND CSG. THERE IS SOME INDICATION THE NORTHERN TAF SITES COULD HAVE STRATOCU CLOUDS /SCT025/ THIS AFTERNOON...BUT SINCE CONFIDENCE IS LOW ON THIS...HAVE NOT INCLUDED IN THE TAF AT THIS POINT. WINDS WILL BE STRONG TODAY WITH GUSTS TO 25-28KTS HOWEVER THEY SHOULD REMAIN ON THE NW SIDE. WILL SEE A WIND SHIFT TO THE NE SIDE LATE TONIGHT. //ATL CONFIDENCE...06Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS EXCEPT MEDIUM ON CIGS THIS AFTERNOON DUE TO POTENTIAL OF STRATOCU DECK. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 47 24 46 27 / 0 0 5 5 ATLANTA 43 25 46 29 / 0 0 5 5 BLAIRSVILLE 38 20 43 24 / 0 0 5 5 CARTERSVILLE 41 23 46 26 / 0 0 5 5 COLUMBUS 49 27 52 33 / 0 0 5 10 GAINESVILLE 43 25 44 29 / 0 0 5 10 MACON 52 25 52 27 / 0 0 5 10 ROME 42 22 46 25 / 0 0 5 10 PEACHTREE CITY 45 22 47 25 / 0 0 5 5 VIDALIA 56 31 53 35 / 0 0 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....17 AVIATION...11
Hazardous weather outlook, Dec 24, 3:45 AM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 AM EST TUE DEC 24 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-250845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 345 AM EST TUE DEC 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DRY CONDITIONS WILL PREVAIL ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 10:09 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 31 hr |
| Dec 24, 2:39 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 4 days |
| Dec 24, 2:39 AM EST | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 5 days |
| Dec 24, 11:04 AM EST | River Flood Warning | FFC | Floyd | 4 days |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.